Strong convergence of the method of alternating resolvents

TitleStrong convergence of the method of alternating resolvents
Publication TypeJournal Article
AuthorsBoikanyo, Oganeditse A., and Gheorghe Morosanu
Journal titleJournal of Nonlinear and Convex Analysis
Year2013
Pages221-229
Volume14
Issue2
Abstract

Abstract. In this paper, we present a generalization of the method of alter-
nating resolvents introduced in the previous authors' paper [On the method of
alternating resolvents, Nonlinear Anal. 74 (2011), 5147-5160]. It is shown that
the sequence generated by this method converges strongly under weaker condi-
tions on the control parameters. Concerning the error sequences, many more
conditions are used here as compared to the above quoted paper.

LanguageEnglish
Publisher linkhttp://www.ybook.co.jp/online2/jncav14.html
Unit: 
Department of Mathematics and its Applications
File attachment: